The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (868 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 4, 1991, pp. 479–492
DOI: 10.4171/ZAA/469

Published online: 1991-12-31

Zur Darstellung von Lösungen bei Systemen partieller Differentialgleichungen, insbesondere be! isolierten Singularitäten

Peter Berglez[1]

(1) Technische Universität Graz, Austria

For specific systems of elliptic partial differential equations and the associated systems of formally hyperbolic equations in complex variables the solutions can be given using certain differential operators. These operators map holomorphic functions into the set of solutions of the system. In this article we consider the relation between a solution and the holomorphic functions generating it. In particular we determine the generators of the zero solution. Finally we give a general representation theorem for the solutions defined in the neighbourhood of an isolated singularity.

Keywords: Systems of partial differential equations, differential operators, isolated singularities

Berglez Peter: Zur Darstellung von Lösungen bei Systemen partieller Differentialgleichungen, insbesondere be! isolierten Singularitäten. Z. Anal. Anwend. 10 (1991), 479-492. doi: 10.4171/ZAA/469